|yellowish oily discharge with stool . Taking atripla.
Apr 3, 2009
I know this question has kinda been asked before but I cant find a answer for my set of problems. I am on atripla, have been for about 2 years now. for the last 3 or 4 months when I have a bm along with the stool(not the stool itself)the water turns yellowish and when I wipe the paper has a yellowish oil (sorry so graphic). I eat preaty healthy ,I dont eat fish or cashews(some other say it happens to them when they eat cashews). and unlike most others mine dosent come and go it is preaty much everytime I go to the bathroom. Could this be acid build up? I read that somewhere and isnt acid build up bad? I go to duke medical in north carolina and they from what i hear are suppose to be some of the best ,but everytime i have something new they just kinda take a lets see what happens stance, and its driving me nuts. any help would be great.
| Response from Dr. Henry
A stool evaluation might be helpful to look for infections or some form of fat or other food intolerance (pancreatitis or malabsorption might also be contributing to some degree). Those conditions have not been generally linked to Atripla but can occur even in the general population. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.